# SDR 95ZZZM328

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 522/541
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, THE FRAME BETWEEN LONGERON 28L AND 28R WAS FOUND CORRODED AT FS 522 AND 541.  FABRICATED AND INSTALLED FRAME REPAIRS IAW DC9 SRM 53-03, 51-10-2A AND 51-10-3.  N/R NR 027N1/0447 AND 0448.
